2019
Том 71
№ 8

All Issues

Kuznetsovci O. I.

Articles: 4
Brief Communications (Russian)

On the integration of one class ofN-dimensional trigonometric series

Kuznetsovci O. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 6. - pp. 837–840

We prove new sufficient conditions for the integrability ofN-dimensional trigonometric series, which follow from unimprovable Sidon-type inequalities.

Article (Russian)

Strong summability of multiple Fourier series and Sidon-type inequalities

Kuznetsovci O. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 12. - pp. 1630–1635

We study different versions of strong summation of N-dimensional Fourier series over polyhedrons and related estimates for integral norms of linear means of the Dirichlet kernels (Sidon-type inequalities).

Article (Russian)

On the problem of strong summability on disks

Kuznetsovci O. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 5. - pp. 629-634

We establish estimates for the sequence of norms of nonlinear functional appearing in the problem of strong summability on disks of the Fourier series of functions continuous in a two-dimensional torus.

Article (Russian)

Asymptotic behavior of Lebesgue functions of two variables

Kuznetsovci O. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 2. - pp. 220–226

We describe the asymptotic behavior of Lebesgue functions generated by the rhombic partial Fourier sums.